# SDR DALR950005

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503231101
- Condition: Cracked
- Location: Fs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR.  THE CENTER WING FS 1163 INTERMEDIATE SPAR UPPER CAP WAS FOUND WITH A CRACK IN ITS LEFT SIDE OUTBOARD END.  THIS CRACK IS TYPICAL AS DESCRIBED PER LAC SB 093-57-087.  REPAIRS WERE ACCOMPISHED PER DL ERA 270580-14.  TT, 38155 HRS.  CYLES, 18905.  (X)
